U.S. doctors online nowAsk doctors free
A male asked:

are there any treatments to get rid of hyper pigmentation left by lichen planus?

1 doctor answer1 doctor weighed in
Dr. Howard Shapiro
Specializes in Internal Medicine
See dermatologist: There are a number of pulsed light and laser treatments for hyperpigmentation. The risks and benefits need to be explained to you before any treatment. discuss the options with your dermatologist

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

India
A 26-year-old female asked:

How to get rid of hyper pigmentation marks of lichen planus?

2 doctor answers3 doctors weighed in
Dr. Emily Altman
Dermatology 28 years experience
Lichen planus marks: Unfortunately there aren't very good methods of getting rid of this pigmentation. The dark marks appear because lichen planus damages the area between the upper and lower layers of the skin and melanin (pigment that gives the tan or brown color to skin) falls from the upper layer to the lower layer. With time, marks will lighten. Fading creams are not very helpful but can be tried.

Related questions

A 36-year-old member asked:
1 doctor answer1 doctor weighed in
A 43-year-old member asked:
1 doctor answer1 doctor weighed in
A 45-year-old member asked:
1 doctor answer1 doctor weighed in
A 22-year-old female asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.